Bulletin of the American Mathematical Society

On finite extending groups

Albert Newhouse

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 6 (1948), 561-565.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512044

Mathematical Reviews number (MathSciNet)
MR0025455

Zentralblatt MATH identifier
0035.01403

Citation

Newhouse, Albert. On finite extending groups. Bull. Amer. Math. Soc. 54 (1948), no. 6, 561--565. https://projecteuclid.org/euclid.bams/1183512044


Export citation

See also

  • Errata: Errata, Volume 54. Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1192--1192.